# SDR ABXR2012033100036

- Difficulty date: March 31, 2012
- Submitted: March 31, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 74,118 hours, 26,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T4702
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE HAS DAMAGE TO SEVERAL FASTENER HOLES BETWEEN WS 375 AND WS 1067.  REPAIRED IAW SRM AND REA'S 46938REA11, 46938REA20, AND 46938REA26.
